Hi, I just had my first IVF embryo transfer, on the 5th day of the embryo, 2 embryos transferred Wednesday 13th, and started bleeding a week later, now having period like but not so heavy, bright blood, still feel nauseous. My Beta pregnancy blood test is in 5 days. Is there a chance I am still pregnant and shall I continue with my medication? Could it be that I lost one fetus and still could be pregnant with one only? My doctor was saying everything was going so well and I was absolutely healthy, so the sperm and the embryos.12/23/2017 at 7:17 pm
First of all, it is important for you not to confuse the terms “fetus” with “embryo”. An embryo is not a fetus, which means that you are not immediately pregnant right after an embryo transfer (ET). For a woman to get pregnant via IVF, the embryos have to first attach (implant) to your uterus successfully. If this occurs, then it will develop into a fetus and we will be able to say that you’re pregnant.
Visit this post to learn more: Symptoms After Embryo Transfer.
The only trustworthy method for you to know if you’re actually pregnant is by means of a pregnancy test.
I hope I have been able to help,
Best12/27/2017 at 9:39 am
I got IVF treatment. ET embryo transfer was on 21/12/2017. It’s my 12th day and I’m getting blood spots from 31/12/2017. It’s like taint but not continuosly like periods and not period blood color. Doctor advised me for transamin capsule 500mg. i’m taking them but it has not stopped. Please advise me. I’m worried about it.
Thanks01/03/2018 at 4:36 pm
Hi Sehrish afsheen,
Did your doctor tell you what was the medical purpose for the transamin capsule 500mg prescription? I don’t quite understand why you should take it, as it can be either implantation bleeding or your menstrual period.
Best01/10/2018 at 9:38 am
Hi Mimi, Don’t you think that you should have consulted with a professional directly? And I can’t seem to comprehend why you had two embryos. Dear Sandra, your explanations are very good… Could you please? And this is for you Afsheen. You did great by asking your doctor. I hope the medications will eliminate those symptoms of (what should not happen) your worst nightmare. Best of luck! xx01/28/2018 at 4:35 pm
Other topics related to this forum